Journal of Optimization Theory and Applications

, Volume 147, Issue 3, pp 507–515 | Cite as

Lower Semicontinuity of the Solution Mappings to a Parametric Generalized Ky Fan Inequality

  • S. J. Li
  • Z. M. Fang


In this paper, we investigate weak vector solutions and global vector solutions to a generalized Ky Fan inequality. Under new assumptions, which are weaker than the assumption of strict C-mappings, we establish the lower semicontinuity of the solution mappings to a parametric generalized Ky Fan inequality by using a scalarization method. These results extend the corresponding ones in the literature. Some examples are given to illustrate our results.


Lower semicontinuity Parametric generalized Ky Fan inequality Weak vector solution Global vector solution Scalarization 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Fan, K.: Extensions of two fixed point theorems of F.E. Browder. Math. Z. 112, 234–240 (1969) zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Anh, L.Q., Khanh, P.Q.: Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems. J. Math. Anal. Appl. 294, 699–711 (2004) zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Anh, L.Q., Khanh, P.Q.: On the stability of the solution sets of general multivalued vector quasiequilibrium problems. J. Optim. Theory Appl. 135, 271–284 (2007) zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Huang, N.J., Li, J., Thompson, H.B.: Stability for parametric implict vector equilibrium problems. Math. Comput. Model. 43, 1267–1274 (2006) zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Hou, S.H., Gong, X.H., Yang, X.M.: Existence and stability of solutions for generalized Ky Fan inequality problems with trifunctions. J. Optim. Theory Appl. (2010). DOI: 10.1007/s10957-010-9656-7 Google Scholar
  6. 6.
    Kimura, K., Yao, J.C.: Sensitivity analysis of solution mappings of parametric vector quasi-equilibrium problems. J. Glob. Optim. 41, 187–202 (2008) zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Gong, X.H., Yao, J.C.: Lower semicontinuity of the set of the efficient solutions for generalized systems. J. Optim. Theory Appl. 138, 197–205 (2008) zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Gong, X.H.: Continuity of the solution set to parametric weak vector equilibrium problems. J. Optim. Theory Appl. 139, 35–46 (2008) zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Chen, C.R., Li, S.J.: On the solution continuity of parametric generalized systems. Pac. J. Optim. 6, 141–151 (2010) zbMATHMathSciNetGoogle Scholar
  10. 10.
    Chen, C.R., Li, S.J., Teo, K.L.: Solution semicontinuity of parametric generalized vector equilibrium problems. J. Glob. Optim. 45, 309–318 (2009) zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Cheng, Y.H., Zhu, D.L.: Global stability results for the weak vector variational inequality. J. Glob. Optim. 32, 543–550 (2005) zbMATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Li, S.J., Liu, H.M., Chen, C.R.: Lower semicontinuity of parametric generalized weak vector equilibrium problems. Bull. Aust. Math. Soc. 81, 85–95 (2010) zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Gong, X.H.: Efficiency and Henig efficiency for vector equilibrium problems. J. Optim. Theory Appl. 108, 139–154 (2001) zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Gong, X.H.: Connectedness of the solution sets and scalarization for vector equilibrium problems. J. Optim. Theory Appl. 133, 151–161 (2007) zbMATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Gong, X.H., Yao, J.C.: Connectedness of the set of efficient solutions for generalized systems. J. Optim. Theory Appl. 138, 189–196 (2008) zbMATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Kien, B.T.: On the lower semicontinuity of optimal solution sets. Optimization 54, 123–130 (2005) zbMATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    Aubin, J.P., Ekeland, I.: Applied Nonlinear Analysis. Wiley, New York (1984) zbMATHGoogle Scholar
  18. 18.
    Ferro, F.: A minimax theorem for vector-valued functions. J. Optim. Theory Appl. 60, 19–31 (1989) zbMATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    Berge, C.: Topological Spaces. Oliver and Boyd, London (1963) zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.College of Mathematics and ScienceChongqing UniversityChongqingChina

Personalised recommendations